# SDR I5PA2023022575701

- Difficulty date: February 25, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 65,026 hours, 33,884 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Condenser
- Part number: 19427655
- Part serial: 132748
- Condition: Faulty
- Location: R Pack Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT NO: N/A (MX INSP). ESI - RIGHT PACK OUT TEMP WARM. REMOVED AND REPLACED RIGHT CONDENSER IAW AMM 21-51-10. OPS CHECK GOOD.
